Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 35, NWS Northern Indiana

April 20, 2011LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at Apr 20, 2011, 10:48 AM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Apr 20, 2011, 3:22 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2011, 10:48 AM CDT (15:48 UTC)
In effect from
Apr 20, 2011, 3:22 PM CDT
Expired
Apr 22, 2011, 3:34 AM CDT
In force
36 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 10.28 ft at Apr 21, 2011, 2:00 AM CDT.

actionminormoderatemajor8101204/2004/2104/2204/23
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WGUS43 KIWX 201548
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1148 AM EDT WED APR 20 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES

.RECENT HEAVY RAINFALL WILL CAUSE MINOR FLOODING ALONG THE KANKAKEE 
RIVER AT DAVIS ROUTE 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-211548-
/O.NEW.KIWX.FL.W.0035.110421T0600Z-110423T1200Z/
/DAVI3.1.ER.110421T0600Z.110421T1800Z.110422T1200Z.NO/
1148 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* FROM LATE TONIGHT TO SATURDAY MORNING.
* AT 11 AM WEDNESDAY THE STAGE WAS 9.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY 
  THURSDAY MORNING  AND CREST NEAR 10.1 FEET AROUND  2 PM THURSDAY 
  APRIL 21 AND FALL BELOW FLOOD STAGE AROUND  8 AM FRIDAY APRIL 22.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

$$
3 follow-up statements
396 
WGUS83 KIWX 202026
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
426 PM EDT WED APR 20 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES 
 
.RECENT HEAVY RAINFALL HAS CAUSED MINOR FLOODING ALONG THE KANKAKEE RIVER 
AT DAVIS ROUTE 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-212026-
/O.EXT.KIWX.FL.W.0035.110420T2022Z-110424T0000Z/
/DAVI3.1.ER.110420T2021Z.110421T0600Z.110423T0000Z.NO/
426 PM EDT WED APR 20 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* FROM THIS AFTERNOON TO SATURDAY EVENING.
* AT 4 PM WEDNESDAY THE STAGE WAS 10.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY 
  AFTERNOON AND CREST NEAR 10.3 FEET AROUND  2 AM THURSDAY APRIL 21 
  AND FALL BELOW FLOOD STAGE AROUND  8 PM FRIDAY APRIL 22.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.

$$
513 
WGUS83 KIWX 211524
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1124 AM EDT THU APR 21 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH 
  AND STARKE COUNTIES 
 
.MINOR RIVER FLOODING CONTINUES DUE TO RECENT HEAVY RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC069-179-221524-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-110427T0000Z/
/BLFI3.1.ER.110422T0400Z.110423T1800Z.110426T0000Z.NO/
1124 AM EDT THU APR 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE WABASH RIVER NEAR BLUFFTON
* UNTIL TUESDAY EVENING.
* AT 8 AM THURSDAY THE STAGE WAS 8.6 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY FRIDAY 
  MORNING  AND CREST NEAR 12.0 FEET AROUND  2 PM SATURDAY APRIL 23 
  AND FALL BELOW FLOOD STAGE AROUND  8 PM MONDAY APRIL 25.
* AT 12.0 FEET...RIVER ROAD AND A FEW COUNTY ROADS ARE CLOSED BY HIGH
  WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET WHICH OCCURRED 
  ON FEB 20 2011.

$$

INC091-141-149-221523-
/O.CON.KIWX.FL.W.0035.000000T0000Z-110424T0000Z/
/DAVI3.1.ER.110420T2015Z.110421T1100Z.110423T0000Z.NO/
1124 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL SATURDAY EVENING.
* AT 11 AM THURSDAY THE STAGE WAS 10.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  8 PM FRIDAY APRIL 22.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.2 FEET WHICH OCCURRED 
  ON MAR 2 2011.

$$

OHC039-051-171-221523-
/O.EXT.KIWX.FL.W.0034.000000T0000Z-110426T0500Z/
/STRO1.1.ER.110421T0630Z.110424T0000Z.110425T0500Z.NO/
1124 AM EDT THU APR 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL LATE MONDAY NIGHT.
* AT 11 AM THURSDAY THE STAGE WAS 11.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.8 FEET AROUND  8 
  PM SATURDAY APRIL 23 AND FALL BELOW FLOOD STAGE AROUND  1 AM MONDAY
  APRIL 25.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET WHICH OCCURRED 
  ON JUN 8 2010.

$$
536 
WGUS83 KIWX 220834
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
434 AM EDT FRI APR 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC091-141-149-220904-
/O.CAN.KIWX.FL.W.0035.000000T0000Z-110424T0000Z/
/DAVI3.1.ER.110420T2015Z.110421T1100Z.110422T0430Z.NO/
434 AM EDT FRI APR 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* AT 4 AM FRIDAY THE STAGE WAS 9.9 FEET
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE VERY EARLY FRIDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 9.8 FEET AROUND  8 AM FRIDAY
  APRIL 22.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:17 AM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Apr 20, 6:17 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
717 AM EDT WED APR 20 2011

.AVIATION.../12Z TAFS/

IFR STRATOCU DECK OVER THE TERMINALS THIS MORNING SHOULD GRADUALLY
MIX UP TO MVFR TODAY...AND EVENTUALLY SCATTER OUT TO VFR BY LATE
THIS AFTERNOON AND EVENING GIVEN DIURNAL MIXING AND CONTINUED LOW
LEVEL DRYING. OTHERWISE...GUSTS TO 30 KNOTS ARE POSSIBLE
TODAY...ESPECIALLY THIS MORNING PER IMPRESSIVE PRESSURE RISES. VFR
CONDITIONS AND DIMINISHING WINDS CAN BE EXPECTED TONIGHT AS A
SFC-85H RIDGE AXIS BUILDS IN.

&&

.PREV DISCUSSION... /ISSUED 421 AM EDT WED APR 20 2011/

SHORT-TERM...TODAY THROUGH THURSDAY NIGHT

ONLY MINOR CHANGES TO THE FCST THIS PERIOD. INCLUDED A PRE FIRST
PERIOD MENTION IN THE ZFP TO COVER AREA OF SHOWERS/DRIZZLE ACROSS
CENTRAL AREAS THAT SHOULD EXIT TO THE EAST BY 11/12Z GIVEN LATEST
3 KM HRRR PROGS. CAA AND DRYING BEHIND THIS MORNING/S SFC
CYCLONE/FRONT WILL RESULT IN ANOTHER UNSEASONABLY COOL DAY.
LOWERED HIGHS ANOTHER DEGREE OR TWO IN MOST LOCATIONS AS EXPANSIVE
STRATOCU DECK LINGERS UNDER A DEVELOPING SUBSIDENCE INVERSION.
THIS SUBSIDENCE...TYPICAL DIURNAL MIXING...AND CONTINUED LOW LVL
NEG THETA-E ADV MAY ALLOW FOR A FEW BREAKS IN THE CLOUD COVER LATE
TODAY...ESPECIALLY IN THE SOUTH AND EAST. OTHERWISE...EXPECT
ANOTHER BREEZY DAY...MAINLY THIS MORNING AND AFTERNOON GIVEN
EXPECTED PRESSURE RISES AND A TIGHT LOW LEVEL HEIGHT GRADIENT.

BENIGN WEATHER IS ANTICIPATED TONIGHT INTO THURSDAY AS A SFC-85H
RIDGE AXIS BUILDS IN. WELL DESERVED FILTERED SUNSHINE AND SLIGHT
WARMING ALOFT WILL ALLOW FOR A WARMER THURSDAY...YET STILL BLO
NORMAL. INCREASING ISENTROPIC UPGLIDE OVER A DEVELOPING LOW LEVEL
BAROCLINIC ZONE ACROSS THE OH VALLEY AND SRN GREAT LAKES MAY ALLOW
FOR A ROUND OF RAIN THURSDAY NIGHT...BEST CHANCES ACROSS THE SOUTH.
INHERITED CHC POPS COVER THIS WELL ENOUGH FOR NOW AS THIS EXPANDING
AREA OF RAIN MAY STAY JUST SOUTH OF THE FA ALONG THE 85H FRONT. THIS
IS SUGGESTED BY SOME MODEL GUIDANCE...AS RAINFALL MAY STRUGGLE TO
GET TOO FAR NORTH GIVEN AN INCREASING DRY EASTERLY LOW LEVEL FETCH.

LONG TERM...
FRIDAY THROUGH TUESDAY. FEW CHNGS TO GOING XTND PD IN LIGHT OF
EARLIER ACTIVE/SEVERE LINEAR CONVECTION. OF NOTE HOWEVER IS SIMILAR
PATTERN TAKING SHAPE LT DY3. PHASING OF TWO 132W WAVES TO BRING LOW
AMPLITUDE MDLVL WAVE INT NRN MS VLY/FAR WRN GRTLKS FRI EVENING.
INITIAL DIFFUSIVE NATURE OF ROCKY PLATEAU CYCLOGENESIS TO LEAD TO
MULTIPLE NWD LLVL GOMEX CONVEYORS EFFECTIVELY BRINGING CONVECTION
ROOTED IN NEAR SFC BLYR WITH MUCAPE GTE 1000 J/KG AMID 55-75KTS OF
DEEP LYR SHEAR.  STRENGTH OF MIDLVL FLOW AND STRONGER DEEP LYR
ASCENT SEEN LAST NIGHT WITH 7-5H HGHT CHNG COUPLET STRONGER/MORE
CONCENTRIC COULD AGAIN POINT TO POTNL NOCTURNAL SVR EPISODE  AND WL
HIGHLIGHT IN HWO WITH SLIGHT BUMP TO POPS DY3 NIGHT. OTHERWISE LTL
CHNG TO ONGOING FCST WITH ACTIVE PATTERN AS WAVES MINOR INTO
CONFLUENT SWRLY DOWNSTREAM FLOW WITH SFC FNT STALLING INTO OH VLY
RGN FOR MULTIPLE AND INHERENTLY DIFFICULT TO TIME SHRA CHCS. BY
MIDDLE OF NEXT WEEK PREFERENCE LIES MORE TOWARD SLOWER ECMWF GIVEN
INITIAL PREVAILING NEG TILT TROF AXIS FM GULF OF AK TO WRN STATES
GARNERING VALIDITY FOR WARMER/DRY FCST ON DY7.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...MURPHY
AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 20, 3:31 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EDT WED APR 20 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-210845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
431 AM EDT WED APR 20 2011 /331 AM CDT WED APR 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. SOME
STORMS COULD BE STRONG TO SEVERE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-210845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
431 AM EDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT ALONG WITH
GUSTY WINDS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:21 PM CDTSpecial Marine WarningIWX54 min
Apr 19, 8:34 PM CDTSevere Thunderstorm WarningIWXCass, White56 min
Apr 19, 8:49 PM CDTSpecial Weather StatementIWXLaPorte26 min
Apr 19, 8:58 PM CDTSpecial Weather StatementIWXFulton, Marshall, Pulaski, Starke47 min
Apr 19, 9:46 PM CDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, DeKalb, Grant, Huntington and 6 more59 min
Apr 19, 10:46 PM CDTAreal Flood AdvisoryIWXAllen4 hr
Apr 20, 12:35 AM CDTRiver Flood WatchIWXAdams, Wells52 hr
Apr 20, 12:35 AM CDTRiver Flood WatchIWXHuntington, Wells9 hr
Apr 20, 12:35 AM CDTRiver Flood WatchIWXAllen, DeKalb3 days
Apr 20, 9:26 AM CDTRiver Flood WarningIWXCass, Miami, Wabash20 hr
Apr 20, 9:26 AM CDTRiver Flood WarningIWXHuntington, Wells12 days
Apr 20, 9:26 AM CDTRiver Flood WarningIWXAllen20 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.